Steroid induced aseptic necrosis

An acute myopathy has been observed with the use of high doses of corticosteroids, most often occurring in patients with disorders of neuromuscular transmission (., myasthenia gravis ), or in patients receiving concomitant therapy with neuromuscular blocking drugs (., pancuronium). This acute myopathy is generalized, may involve ocular and respiratory muscles, and may result in quadriparesis . Elevations of creatine kinase may occur. Clinical improvement or recovery after stopping corticosteroids may require weeks to years.

Children who are on immunosuppressant drugs are more susceptible to infections than healthy children. Chicken pox and measles, for example, can have a more serious or even fatal course in children on immunosuppressant corticosteroids. In such children, or in adults who have not had these diseases, particular care should be taken to avoid exposure. If exposed, therapy with varicella zoster immune globulin (VZIG) or pooled intravenous immunoglobulin (IVIG), as appropriate, may be indicated. If chicken pox develops, treatment with antiviral agents may be considered.

Steroid induced aseptic necrosis

steroid induced aseptic necrosis

Media:

steroid induced aseptic necrosissteroid induced aseptic necrosissteroid induced aseptic necrosissteroid induced aseptic necrosissteroid induced aseptic necrosis

http://buy-steroids.org